Applied Mathematical Modelling, ( ISI ), Volume (2), No (2), Year (2013-9) , Pages (2-2)

Title : ( Optimal and adaptive control for a kind of 3D chaotic and 4D hyper-chaotic systems )

Authors: Sohrab Effati , Jafar Saberi Najafi , Hassan Saberi Nik ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

This paper is concerned with the chaos control of two autonomous chaotic and hyper-chaotic systems. First, based on the the Pontryagin minimum principle (PMP), an optimal control technique is presented. Next, we proposed Lyapunov stability to control of the autonomous chaotic and hyper-chaotic systems with un- known parameters by a feedback control approach. Matlab bvp4c and ode45 have been used for solving the autonomous chaotic systems and the extreme conditions obtained from the PMP. Numerical simulations on the chaotic and hyper-chaotic systems are illustrated to show the e®ectiveness of the analytical results.

Keywords

, Optimal control; adaptive control; chaotic and hyper, chaotic systems; Lyaponuv function; Pontryagin
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1035406,
author = {Effati, Sohrab and Saberi Najafi, Jafar and Saberi Nik, Hassan},
title = {Optimal and adaptive control for a kind of 3D chaotic and 4D hyper-chaotic systems},
journal = {Applied Mathematical Modelling},
year = {2013},
volume = {2},
number = {2},
month = {September},
issn = {0307-904X},
pages = {2--2},
numpages = {0},
keywords = {Optimal control; adaptive control; chaotic and hyper-chaotic systems; Lyaponuv function; Pontryagin principle.},
}

[Download]

%0 Journal Article
%T Optimal and adaptive control for a kind of 3D chaotic and 4D hyper-chaotic systems
%A Effati, Sohrab
%A Saberi Najafi, Jafar
%A Saberi Nik, Hassan
%J Applied Mathematical Modelling
%@ 0307-904X
%D 2013

[Download]